# SDR R61A201705100379

- Difficulty date: May 10, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE LT INBD SEAT TRACK BETWEEN FRAMES 79 AND 80 CORRODED. MX REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-10-03, 52-23-10, 51-40-02, 51-40-03, AND 51-43-03,
